MathSciNet Relay Station
MathSciNet bibliographic data
MR1704767 62P99 (60E07 91B28)
Kozubowski, T. J.; Panorska, A. K. Multivariate geometric stable distributions in financial applications. Math. Comput. Modelling 29 (1999), no. 10-12, 83–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement